Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can aids cause extremity pain my t cells are under 120 viral load over 100,000
May 19, 2010

my t-cells are under 120/viral load over 100,000 i'm experiencing severe extremity pain (muscles)and difficulty breathing yet level is 95-98 could this be aids related and if so what is it called?

Response from Dr. Henry

Pain as you describe can be HIV/AIDS related but other medical conditions can contribute as well. I advice seeing an HIV specialist for an evaluation and to consider starting HIV medications as well as addressing your severe symptoms. KH



Previous
overdose
Next
the best time for truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement